| Catalog Number |
5407120450 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 17 events were reported for this quarter.Product return status: 12 devices were received.1 device was evaluated using data provided by the user or third party.4 devices had investigation types that have not yet been determined.Evaluation findings (results/components): 8 devices: wear problem / bearings.1 device: degradation problem identified, wear problem / bearings.4 devices: results pending completion of investigation / part/component/sub-assembly term not applicable.4 devices: no device problem found / part/component/sub-assembly term not applicable.Product disposition: 12 devices: scrapped by stryker.1 device: product not received.4 devices: product disposition is not yet determined.Additional information: 17 devices were not labeled for single-use.17 devices were not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between january 1 ¿ march 31 2026.This report summarizes 17 events for the failure: detachment of device or device component.- 10 events had problem identified during non-clinical procedure; there was no patient involvement.- 6 events had no health consequences or impact.- 1 event had problem identified before clinical use/exposure; there was no patient involvement.